# SDR CA180723011

- Difficulty date: July 19, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 911 hours
- Engine: Pwc PT6A140
- Propeller: Hartzl HCB3TN3
- System (JASC): 8300 · Accessory Gearboxes
- Part: Pulley
- Part number: 26012662
- Condition: Damaged
- Location: Power Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE STANDBY POWER DRIVE FAILURE.  OIL PRESSURE LOW AND IN THE RED DURING FLIGHT.  APPROX 7 QUARTS OF OIL LOST DURING THE FLIGHT.  (TC# 20180723011)
